# SDR SIMA20160606001

- Difficulty date: June 6, 2016
- Submitted: June 7, 2016
- Operation: Air carrier
- Aircraft: N534AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10312
- Aircraft time: 14,807 hours, 10,056 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Part serial: AUG020647
- Condition: Failed
- Location: Brake System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BRAKE OVERHEAT WARNING IN FLIGHT, DECLARED EMER, ACFT TOWED TO GATE.  ITEM 1 AML PG 4016169.  MDC SHOWS RT OTBD TEMP SENSOR FAIL.  DEFERRED RT OTBD BTMS M PROCEDURE COMPLIED WITH.  R & R NR 4 BRAKE TEMP SENSOR IAW AMM 32-46-01.  OPS CHECK GOOD.  MEL ITEM RESTORED.
